# SDR SWAA2022111561820

- Difficulty date: October 19, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT. L/H SIDE WALL GUSSET CRACKED AT S19L, BS 500D.   REMOVED THE GUSSET IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED A NEW GUSSET IAW SRM 51-40-05-0G-0.  TREATED AND PRIMED HOLES IAW SRM 51-40-02-0G-0.  INSTALLED THE NEW GUSSET IAW SRM 51-40-02-0G-0 & DWG 143A7902.
